# SDR QXEA200400796

- Difficulty date: November 16, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 8,115 hours, 8,875 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CARGO DOOR BOTTOM FORWARD LOCKING ROLLER SUPPORT FITTING IS GOUGED IN RADIUS AREA APPROXIMATELY .040 INCH DEEP, MATERIAL LOSS.  REPAIRED IAW SRM 51-41-00 AND SUBTASK 51-40-15-400-001, PARAGRAPH M.
